# SDR DALA2017070805343

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT LEFT SIDE FRAME FLANGE DENTED AT STATION 747 STR 25L. MAINTENANCE REPAIRED AFT CARGO COMPARTMENT LT FRAME STATION 747 STR 25L IAW PRI 559852-14 REV0 AND ER/A 559852-14 REV ORIG.
